Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 4057089, 7 pages
https://doi.org/10.1155/2017/4057089
Research Article

Numerical Analysis of Fractional Order Epidemic Model of Childhood Diseases

1Department of Mathematics, Hazara University, Mansehra, Khyber Pakhtunkhwa, Pakistan
2Department of Mathematics, Abdul Wali Khan University, Mardan, Pakistan
3Department of Mathematics and Statistics, University of Swat, Khyber Pakhtunkhwa, Pakistan

Correspondence should be addressed to Fazal Haq

Received 26 July 2017; Revised 4 October 2017; Accepted 5 November 2017; Published 3 December 2017

Academic Editor: Stefania Tomasiello

Copyright © 2017 Fazal Haq et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. M. Arafa, S. Z. Rida, and M. Khalil, “Solutions of fractional order model of childhood diseases with constant vaccination strategy,” Mathematical Science Letter, vol. 1, no. 1, pp. 17–23, 2012. View at Google Scholar
  2. H. Singh, J. Dhar, H. S. Bhatti, and S. Chandok, “An epidemic model of childhood disease dynamics with maturation delay and latent period of infection,” Modeling Earth Systems and Environment, vol. 2, no. 79, 2016. View at Publisher · View at Google Scholar
  3. R. H. Henderson, “The expanded programme on immunization of the world health organization,” Reviews of Infectious Diseases, vol. 6, no. 2, pp. 475–479, 1984. View at Publisher · View at Google Scholar · View at Scopus
  4. O. D. Makinde, “Adomian decomposition approach to a {SIR} epidemic model with constant vaccination strategy,” Applied Mathematics and Computation, vol. 184, no. 2, pp. 842–848, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. C. F. Li, X. N. Luo, Y. Zhou, and J. J, “Existence of, positive solution of the boundary value problem for nonlinear fractinal differentialn equations,” Computer and Mathematics with Applications, vol. 59, pp. 1363–1375, 2010. View at Google Scholar
  6. F. Haq, K. Shah, G.-U. Rahman, and M. Shahzad, “Numerical analysis of fractional order model of HIV-1 infection of CD4+ T-cells,” Computational Methods for Differential Equations, vol. 5, no. 1, pp. 1–11, 2017. View at Google Scholar · View at MathSciNet
  7. A. Babakhani and V. Daftardar-Gejji, “Existence of positive solutions of nonlinear fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 278, no. 2, pp. 434–442, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. Benchohra, S. Hamani, and S. K. Ntouyas, “Boundary value problems for differential equations with fractional order and nonlocal conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2391–2396, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. D. Kumar and J. Singh, “Sushela, Application of homotopy analysis transform method to fractional biological population model,” Romanian Reports Physics, vol. 65, no. 1, pp. 63–75, 2013. View at Google Scholar
  10. F. Haq, K. Shah, G. Rahman, and M. Shahzad, “Existence and uniqueness of positive solution to boundary value problem of fractional differential equations,” Sindh Univ. Res. Jour, vol. 48, no. 2, pp. 451–456, 2016. View at Google Scholar
  11. A. Yildirim and Y. Cherruault, “Analytical approximate solution of a SIR epidemic model with constant vaccination strategy by homotopy perturbation method,” Kybernetes, vol. 38, no. 9, pp. 1566–1575, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. Y. Lia, F. Haq, K. Shah, M. Shahzad, and G. Rahman, “Numerical analysis of fractional order Pine wilt disease model with bilinear incident rate,” Journal of Mathematics and Computer Science, vol. 17, pp. 420–428, 2017. View at Google Scholar
  13. K. Shah, H. Khalil, and R. A. Khan, “Analytical solutions of fractional order diffusion equations by natural transform method,” Iranian Journal of Science & Technology, vol. 2016, pp. 1–13, 2016. View at Publisher · View at Google Scholar
  14. K. Shah, H. Khalil, and R. A. Khan, “Analytical solutions of fractional order diffusion equations by natural transform method,” Iranian Journal of Science & Technology, vol. 2016, 14 pages, 2016. View at Publisher · View at Google Scholar
  15. M. M. Hosseini and H. Nasabzadeh, “On the convergence of Adomian decomposition method,” Applied Mathematics and Computation, vol. 182, no. 1, pp. 536–543, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. K. Leung, B. D. Shizgal, and H. Chen, “The quadrature discretization method ({QDM}) in comparison with other numerical methods of solution of the Fokker-Planck equation for electron thermalization,” Journal of Mathematical Chemistry, vol. 24, no. 4, pp. 291–319, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus